# SDR CA030515007

- Difficulty date: May 13, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,128 hours
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

(CAN)  SMOKE/FUMES DETECTED IN FLT COMPARTMENT & CABIN, TOILET SMOKE WARNING ACTIVATED, QRH DRILL ACTIONED, PAN DECLARED, SMOKE CLEARED, RETURN, LANDED SAFELY. MAINT CARRIED OUT AN INSP & CONCLUDED THAT SMOKE/FUMES WERE RELATED TO NR 1 ENGINE HAVING BEEN OVERSERVICED WITH ENGINE OIL, OIL HAS BEEN OBSERVED DRIPPING FROM GANG DRAINS OF ENG & ALSO SOME WETTING OF NR 1 CARBON SEAL (FAN).  A/C HAS BEEN FLIGHT TESTED & ODOR OF ENGINE OIL COULD BE DETECTED IN CABIN AND COCKPIT, ESPECIALLY WHEN NR 1 PACK WAS UTILIZED. NO VISIBLE FUMES/SMOKE & NO ALARM TRIGGERED DURING FLIGHT TEST, MAINT PERFORMED A COMPRESSOR WASH & CLEANED NR 1 PACK ECS DUCTING.  A/C RETURNED TO SERVICE & HAD NO REOCCURRENCE.
